# SDR ASAA2018123187622

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 44,575 hours, 13,350 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 START VALVE WOULD NOT OPEN ON TWO ATTEMPTED STARTS. GROUNDED - YES. C/W GVI OF #2 STR VLV AND ASSOCIATED DUCTING. NO OBVIOUS DEFECTS. EXCERCISED VALVE MANUALLY AND THEN ELECTRICALLY. ALL OK. ALL OPS CHK GOOD.
